# SDR N6WA2015100401

- Difficulty date: October 4, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 31,076 hours, 22,498 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Seal
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD WHISTLING NOISE COMING FROM RT OVERWING EMER EXIT DOOR INFLIGHT.  PRESSURIZATION OK & DOOR SHOWS CLOSED.  PERFORMED INSPECTION OF RT EMER EXIT DOOR.  FOUND DEBRIS ON SEAL, CLEANED DEBRIS FROM THE HANDLE SEAL IAW AMM 52-21-07.  LEAK CHECKED IAW 52-00-00.
